# SDR DALA2020091423056

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 70,031 hours, 26,139 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INSPECTION CORROSION WAS FOUND ON HOLES NR 1-10 AND NR 12-16, ALL THESE HOLES COMMON TO DRAG FITTINGS AND LT WING UPPER SKIN.  C/W ERA 587773-14.
